Semi-martingales dans les espaces homogènes
Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 2, pp. 269-288.
@article{AIHPB_1993__29_2_269_0,
     author = {Arnaudon, Marc},
     title = {Semi-martingales dans les espaces homog\`enes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {269--288},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {2},
     year = {1993},
     zbl = {0779.60045},
     mrnumber = {1227420},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1993__29_2_269_0/}
}
TY  - JOUR
AU  - Arnaudon, Marc
TI  - Semi-martingales dans les espaces homogènes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1993
DA  - 1993///
SP  - 269
EP  - 288
VL  - 29
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1993__29_2_269_0/
UR  - https://zbmath.org/?q=an%3A0779.60045
UR  - https://www.ams.org/mathscinet-getitem?mr=1227420
LA  - fr
ID  - AIHPB_1993__29_2_269_0
ER  - 
%0 Journal Article
%A Arnaudon, Marc
%T Semi-martingales dans les espaces homogènes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1993
%P 269-288
%V 29
%N 2
%I Gauthier-Villars
%G fr
%F AIHPB_1993__29_2_269_0
Arnaudon, Marc. Semi-martingales dans les espaces homogènes. Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 2, pp. 269-288. http://www.numdam.org/item/AIHPB_1993__29_2_269_0/

[E] M. Emery, Stochastic Calculus in Manifolds, Springer Verlag, 1989. | MR | Zbl

[HD, L] M. Hakim-Dowek et D. Lépingle, L'exponentielle stochastique des groupes de Lie, Séminaire de Probabilités 20, Lecture Notes in Math., 1204, 1986, p. 352-374. | Numdam | MR | Zbl

[H] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, 1978. | MR | Zbl

[M, M] P. et M.P. Malliavin, Factorisation et lois limites de la diffusion horizontale au-dessus d'un espace riemannien symétrique, Lecture Note, 404, p. 164-217. | Zbl

[N] K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math., vol. 76, 1954, p. 33-65 (MR 15, 468). | MR | Zbl

[O] A. Orihara, On random ellipsoids, J. Fac. Sci. Univ. Tokyo Sect. lA, Math., 17, 1970, p. 73-85. | MR | Zbl

[T1] J.C. Taylor, The Iwasawa decomposition and the limiting behaviour of brownian motion on a symmetric space of non-compact type, Contemporary Mathematics, 73, 1988, p. 303-332. | MR | Zbl

[T2] J.C. Taylor, Brownian motion on a symmetric space of non-compact type: asymptotic behaviour in polar coordinates, Canadian J. of Mathematics, vol. 43 (5), 1991, pp. 1065-1085. | MR | Zbl